# SDR ASAA2017111522598

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 37,643 hours, 11,463 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL LEFT PACK LIGHT ILLUMINATED, EXTINGUISHED UPON MASTER CAUTION RESET.  ACFT GROUNDED.  LEFT PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002 SHOWS TCV 1 (V139) FAULT,  ABLE TO RESET FAULT,  OPS CHECKED NORMAL. RT TEMP CONTROLLER SHOWS NO FAULTS. NO HISTORY LAST 90 DAYS.
